# SDR FDEA201105171858

- Difficulty date: May 17, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Misrepaired
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM REPAIR AT STA. 324, RBL 45 - RBL 60 UPPER TEE REQUIRES REPLACEMENT DUE TO NOT BEING IAW APPROVED DATA.  REMOVED  UPPER TEE ON FLOORBEAM IAW SRM 51-40-02.   FABRICATED NEW TEE.   INSTALLED TEE, IAW SRM 51-40-02, AND DWG 141N2932,   MAJOR REPAIR.
